A Functional Central Limit Theorem for a Class of Interacting Markov Chain Monte Carlo Models - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Electronic Journal of Probability Year : 2009

A Functional Central Limit Theorem for a Class of Interacting Markov Chain Monte Carlo Models

Abstract

We present a functional central limit theorem for a new class of interaction Markov chain Monte Carlo interpretations of discrete generation measure valued equations. We provide an original stochastic analysis based on semigroup techniques on distribution spaces and fluctuation theorems for self-interaction random fields. Besides the fluctuation analysis of these models, we also present a series of sharp $\LL_m$-mean error bounds in terms of the semigroup associated with the first order expansion of the limiting measure valued process, yielding what seems to be the first results of this type for this class of interacting processes. We illustrate these results in the context of Feynman-Kac integration semigroups arising in physics, biology and stochastic engineering science.
Fichier principal
Vignette du fichier
RR-6436.pdf (401.32 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

inria-00227534 , version 1 (30-01-2008)
inria-00227534 , version 2 (01-02-2008)
inria-00227534 , version 3 (04-02-2008)
inria-00227534 , version 4 (05-02-2008)
inria-00227534 , version 5 (18-06-2009)

Identifiers

  • HAL Id : inria-00227534 , version 5

Cite

Bernard Bercu, Pierre del Moral, Arnaud Doucet. A Functional Central Limit Theorem for a Class of Interacting Markov Chain Monte Carlo Models. Electronic Journal of Probability, 2009, 14 (73), pp.2130-2155. ⟨inria-00227534v5⟩
406 View
265 Download

Share

Gmail Facebook X LinkedIn More